# SDR VQI2010F00000

- Difficulty date: September 19, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 3037
- Engine: Cfmint CFM565B4P
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Condition: Dislodged
- Location: R2 Door
- Part time: 12,223 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE UNRAVELED.  FOUND ON GROUND AFTER CATERING WAS LEAVING THROUGH R2 DOOR AND COULD NOT GET DOOR CLOSED.  AFTER INSP BY MX, FOUND SLIDE HANGING DOWN FROM ITS PACKING.  SLIDE WAS NOT BLOWN AND GIRT BAR DID NOT APPEAR TO BE PULLED OUT, R & R SLIDE AS REQUIRED.  SLIDE SENT TO SHOP FOR INVESTIGATION.
